74.2K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Herceptin side-effects

2 REPLIES 2
Moderator
Community Manager

Re: Herceptin side-effects

Dear jutecity I have posted your query in the 'Undergoing treatment' room where it will be seen by other users who may have had a similar experience. I hope you don't mind.

Kind regards
Forum Host
Breast Cancer Care

Guest user
Not applicable

Re: Herceptin side-effects

Herceptin side-effects Last week I had my 4th dose of Herceptin following mastectomy, surgery and rads. I know you can have flu-like side-effects and for the past 2 days have been feeling sniffly, as if I have a cold coming on. I also notice I seem to feel the cold more; everyone else can be quite warm and I am chilly. I also have a slight wheeze, nothing major and feel low in energy, haven't even washed my face today. I'm not sure whether it is indeed a cold coming on or if it is Herceptin side-effects. Anyone else suffer from these symptoms and if so, can I expect them to ease off or continue as long as I am on Herceptin? I've just arranged to go back to work on the 30th April after a year off and am now concerned that I'll still feel horrible and unable to go back, plus when I do get a cold, it is always a heavy dose, going into the bones etc. Thanks in anticipation.

Guest user
Not applicable

Herceptin side-effects

Herceptin side-effects